MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY

ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY
Model Number TV-AB2680-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially treated with the ovation ix abdominal stent graft system.The aortic main body landed and deployed as expected.Polymer mix and fill completed as expected.The final run revealed a type ia endoleak present.The physician elected to balloon at the level of the sealing rings however, the endoleak remained.A decision was made to conclude the case and monitor the patient.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported event of the final run at the initial implant revealing a type 1a endoleak and the persistent endoleak that was left untreated was confirmed.The type 1a endoleak is most likely anatomy related as there was calcium (cautionary product use) observed in the aortic neck in the procedure planning report and no availability of bare metal stent during the initial implant procedure.The procedure related harms for this complaint could not be determined.The final patient status reported under surveillance.The device remains implanted; therefore, no device evaluation was completed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: b5: describe event or problem - updated g1,2: contact office/name - updated h6: patient code - remove 1708 h6: device code - remove 3190 h6: result code ¿ remove 3233 h6: conclusion code ¿ remove 11.

Brand Name
OVATION IX
Common Device Name
AORTIC MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8938194
Report Number3008011247-2019-00133
Device Sequence Number2000732
Product Code MIH
UDI-Device IdentifierM701TVAB2680J1
UDI-Public+M701TVAB2680J1/$$3220110FS12051835$
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model NumberTV-AB2680-J
Device Catalogue NumberTV-AB2680-J
Device Lot NumberFS120518-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION CUSTOM SEAL FILL POLYMER; OVATION IX ILIAC LIMB; OVATION IX ILIAC LIMB
Outcome Attributed to Adverse Event Other;
Patient Age75 YR